Existence of Asymptotic Almost Periodic Sequence Solution of a Difference Equation
|更新时间:2026-07-10
|
Existence of Asymptotic Almost Periodic Sequence Solution of a Difference Equation
Vol. 15, Issue 6, Pages: 59-61(2010)
作者机构:
哈尔滨理工大学应用科学学院
作者简介:
基金信息:
DOI:
CLC:O175
Published:2010
稿件说明:
移动端阅览
YAO Hui-li, YAN Rong. Existence of Asymptotic Almost Periodic Sequence Solution of a Difference Equation[J]. 2010, 15(6): 59-61.
DOI:
YAO Hui-li, YAN Rong. Existence of Asymptotic Almost Periodic Sequence Solution of a Difference Equation[J]. 2010, 15(6): 59-61.DOI:
Existence of Asymptotic Almost Periodic Sequence Solution of a Difference Equation
摘要
利用渐近概周期函数以及序列的定义和基本性质
得出下面离散系统存在正渐近概周期序列解唯一性的充分条件.
Abstract
This paper uses asymptotic almost periodic functions
the definition of asymptotic almost periodic function sequences and basic properties.We have sufficient conditions for the existence and uniqueness of almost periodic sequences solution of discrete system.